# SDR U9FR20161122003

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: General aviation
- Aircraft: N200WS
- Make and model: Piper PA-34-200
- Aircraft serial: 347450117
- Aircraft time: 7,906 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 6390128
- Condition: Separated
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR FAILED TO EXTEND IN FLIGHT. PILOT PERFORMED SUCCESSFUL EMERGENCY EXTENSION OF LANDING GEAR WITH UNEVENTFUL LANDING. TROUBLESHOT SYSTEM AND FOUND NLG ACTUATOR HOSE HAD SEPARATED FROM HOSE END FITTING AT ACTUATOR. CORRECTIVE ACTION WAS TO REPLACE ALL LANDING GEAR ACTUATOR FLEX HOSES DUE TO UNKOWN TIME IN SERVICE.
